# SDR AALA202405091969

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 20,549 hours, 8,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG24972
- Condition: Failed
- Location: R1 Door
- Part time: 21,167 hours, 9,293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR EMERGENCY SLIDE WAS NOT DISARMED DOOR WAS OPEN, SLIDE FELL OUT BUT FAILED TO DEPLOY.  REMOVE AND REPLACED R1 (FORWARD SERVICE DOOR) DOOR EMERGENCY ESCAPE SLIDE. PER J/C 08L22125001
